# SDR MALA030256

- Difficulty date: April 16, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: HC579L0884000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH FLAP EO AD020307 FOUND RT O/B HINGE AFT PIN HC579L0884-004 AND RT I/B FLAP HINGE PINS HC579L0884-000 AND HC579K0884-002 WITH CORROSION.  MAINTENANCE REPLACED PINS FOR CORRECTIVE ACTION.
